MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; Implantable Cardioverter Defibrillator
Model Number D413
Medical Device Problem Codes High impedance (1291); Off-Label Use (1494)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded high impedance measurements in all channels dating prior to the explant date.Technical services (ts) was contacted and upon reviewing the data, noted that this icd was taken out of shipping mode days prior to implant which is consistent with high impedance measurements since there were no leads attached to the icd yet.After implanting, all measurements recorded were within normal limits.This icd remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded high impedance measurements in all channels dating prior to the explant date.Technical services (ts) was contacted and upon reviewing the data, noted that this icd was taken out of shipping mode days prior to implant which is consistent with high impedance measurements since there were no leads attached to the icd yet.After implanting, all measurements recorded were within normal limits.This icd remains in service.No adverse patient effects were reported.Additional information received detailed that this icd was explanted due to infection.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
PERCIVA? ICD DR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25368108
Report Number2124215-2026-29517
Device Sequence Number15946939
Product Code LWS
UDI-Device Identifier00802526587955
UDI-Public(01)00802526587955(17)270710
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD413
Device Catalogue NumberD413
Device Lot Number142561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/18/2026
09/23/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/29/2026
09/25/2026
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale